Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 370294, 8 pages
http://dx.doi.org/10.1155/2015/370294
Research Article

Some Compactness and Interpolation Results for Linear Boltzmann Equation

1Laboratory of Informatics and Mathematics, University of Souk Ahras, P.O. Box 1553, 41000 Souk Ahras, Algeria
2Department of Mathematics, University of Constantine 1, 25000 Constantine, Algeria

Received 23 November 2014; Accepted 30 July 2015

Academic Editor: Giuseppe Marino

Copyright © 2015 Nadjeh Redjel and Abdelkader Dehici. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss some compactness results in spaces related to the spectral theory of neutron transport equations for general classes of collision operators and Radon measures having velocity spaces as supports covering most physical models. We show in particular that the asymptotic spectrum of the transport operator is independent of .